MathSciNet Relay Station
MathSciNet bibliographic data
MR1267898 57R57 (14J26 57M30 58D27)
Kotschick, D.; Morgan, J. W. ${\rm SO}(3)$-invariants for $4$-manifolds with $b^+_2=1$. II. J. Differential Geom. 39 (1994), no. 2, 433–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement